# SDR JTAA20110412001

- Difficulty date: April 12, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N903CH
- Make and model: Skrsky S58JT
- Aircraft serial: 581564
- Aircraft time: 7,170 hours, 7,170 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: SB11331
- Condition: Failed
- Location: Cooler Tension
- Part time: 1,773 hours, 1,772 cycles
- Component: Tensioner Pulle
- Component part number: 5835010029046
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: A

## Discrepancy

PILOT HEARD A LOUD BANG AND NOTICED A SEVERE VIBRATION IMMEDIATELY.  PILOT SET EXTERNAL LOAD ON ROOF CURB, RELEASED LONGLINE/RIGGING AND MADE AN UNEVENTFUL EMERGENCY LANDING IN PARKING LOT AT JOB SITE.  AUX HYD PRESSURE WENT TO ZERO BEFORE ACFT WAS SHUTDOWN.  MECHANIC FOUND OIL COOLER BLOWER BELTS MISSING ALONG WITH AUX HYD LINES SEVERED AT PUMP.  ADDITIONAL DAMAGE TO ANGLE GEARBOX AREA INCLUDED:  BROKEN COLLECTIVE BIAS CABLE, SCORED MAIN DRIVESHAFT AND COUPLING, DAMAGES SHEET METAL AND BRAKE LINES.  ALL DAMAGE CAUSED BY BELTS COMING APART AND THRASHING AROUND IN COMPARTMENT.  FURTHER INVESTIGATION INDICATES BELT TENSIONER PULLEY BRG FAILED CAUSING BELTS TO COME APART.  OIL COOLER BLOWER (INCLUDING TENSIONER PULLEY), COLLECTIVE BIAS CABLE, MAIN DRIVESHAFT AND COUPLING, BRAKE LINES, AUX HYD LINES, BLOWER BELTS AND AUX HYD PUMP REPLACED.  ACFT RETURNED TO SERVICE AFTER GROUND RUNS AND LEAK CHECKS WERE COMPLETED.
